Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
surferbum805

Help my red cheeks please!

Recommended Posts

post-126807-1272001814_thumb.jpg

My story

around late October i started using ziana. Being an idiot i am i was using it while i went surfing. my face soon started to become verry red when i applied this product and was causing me to get verry hot. i stopped the product and the redness became a lot less mild while i was left with reddish cheeks. about 3 months later i went on minocycline and was still left with red cheeks. the redness lessened but my face no longer tanned the same color while surfing it was a reddish brown. i gave up on it and went cold turkey (dropped all medications.) since then my face has felt very oily and gets red very easily (always slightly red on cheeks but gets more red as day goes on). at where i live which is in southern california. i went to snowboard and my face redness lessened and i no longer was left with it being as red still slightly pink. my face wasnt all oily and annoid any more too. i came back home and boom it all started over the redness and oilinesss. What has happened to my skin! i am a teen male with olive complexion i dont believe i have rosacea. someone please help me. i am depressed and scared to wake up every morning. if someone knows what i should do PLEASE HELP ME. thanks

heres a pic of before acne and topicals and and pic after topicals

post-126807-1272001694_thumb.jpg

post-126807-1272001879_thumb.jpg

Share this post


Link to post
Share on other sites

i'm in a similar boat man. i don't want to worry you, but my cheeks have been like this for over a year now. i used to have skin just like yours in that other picture. tan, even, clear, young looking, smooth, BEARDLESS. but now i have a thick beard that grows far up my cheeks so my bearline isn't exactly perfect, so i have to shave around it to shape it up every week or so. but anyway, ever since I tried all these shitty acne products out there my cheeks have NEVER looked the same. you can give dan's cleanser and AHA a whirl if you'd like since it is supposed to help even out your skintone, but I give up myself man. sorry I don't have much advice, but I just wanted to let you know you're not the only one out there. i plan on seeing a derm. and just asking him what the next best step to take is. i just want my old skin back. :[

Edited by Joey T

Share this post


Link to post
Share on other sites

Honestly man, it doesnt look bad to me. But again, I have a similar thing happening after being on Accutane, and I think it looks bad, though others say it isnt that bad. So I feel what you are saying.

Share this post


Link to post
Share on other sites

Doesn't look too bad.. are you guys feeling hotness or burning in your cheeks? Mine started a week ago and i am FREAKED OUT.. my skin looks bad and takes the youth out of my face.. i'm going to the derm right away this week and i suggest you guys do the same.

Share this post


Link to post
Share on other sites

Has your acne gotten better since using topicals? My face is red too, but it has gotten a lot better -- I just had to back off on the amount of BP I was using and use a BP lotion for sensitive skin. I think it'll eventually get better. When you're out surfing/snowboarding etc. are you using SPF and moisturizer?

Share this post


Link to post
Share on other sites

are you using the BP for acne? Sorry if its a dumb question, i haven't had acne since being a teenager , but i'm guess you're talking about benzyl peroxide?

Share this post


Link to post
Share on other sites

Same thing happened to me. It seems that my skin becomes very sensetive to whatever I put on my face now. Even if i don't put anything on my face - simply after a 10~15mins shower will give me very reddish cheeks(Never happen to me before I used acne treatment products). AHA+ from Dan helped me a bit now, I stopped use any acne prodcuts and just Dan's AHA sometimes. I hope my skin doesn't become permantely sensitive...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×